# SDR UPS97823643

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9751883502
- Condition: Corroded
- Location: Ws 763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING O/B T/E LOWER SKIN SURFACE AT APPROX STA XW763 CORRODED BEYOND ALLOWABLE LIMITS.  FABRICATED AND INSTALLED SKIN IAW SRM 51-1-21, 51-3-0 AND 57-3-2.
